P. Das: Oscillation criteria for odd order neutral equations, Communicated.
 K. Gopalsamy, B.S. Lalli and B.G. Zhang: Oscillation of odd order neutral differential equations
. Czech. Math. J. 42 (1992), 313–323. MR 1179502
 J.R. Graef, M.K. Grammatikopoulos and P.W. Spikes: Asymptotic and oscillatory behaviour of solutions of first order nonlinear neutral delay differential equations
. J. Math. Anal. Appl. 155 (1991), 562–571. DOI 10.1016/0022-247X(91)90019-V
| MR 1097300
 G.S. Ladde, V. Lakshmikantham and B.G. Zhang: Oscillation Theory of Differential Equations with Deviating Arguments
. Marcel Dekker, Inc., New York, 1987. MR 1017244